Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Loner12

Bactrim(Sulfamethoxazole-TMP DS

Recommended Posts

So recently after talking with my dermatologist two weeks ago, she put me on Bactrim for the foreseeable future and was hoping some of you here might have some insight into the antibiotic? So far in the two weeks I’ve taken it I’d say that my acne has actually gotten worse :( it really sucks and am hoping to find some information from other who have taken it or know a bit about it. She told me to not use anything on my face which doesn’t make much sense to me? Any insight would be appreciated really feeling down here :(.

Share this post


Link to post
Share on other sites

Bactrim really made my acne worse. I tried so many things after it, but the damage had been done
Then I went on holidays to dubai and I found a product that worked. 

Sorry about the way I'm feeling 

Share this post


Link to post
Share on other sites
9 hours ago, Tina874 said:

Bactrim really made my acne worse. I tried so many things after it, but the damage had been done
Then I went on holidays to dubai and I found a product that worked. 

Sorry about the way I'm feeling 

What did you find that worked?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×